# SDR UALA2011111606287

- Difficulty date: November 15, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 47,598 hours, 18,931 cycles
- Engine: Iae V2522A5
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: O-Ring
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM LT 1 ENGINE.  REPLACED IDG OIL COOLER FUEL FITTING O-RINGS.  IDLE RUN 5 MIN.  OPS CHECK GOOD, NO LEAKS.
